# SDR CALA2025081807901

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A118023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E COMP LEFT, CORROSION AT FRAME  STR 22L STA 328+7".  INSTALLED NEW WEB/FRAME IAW SRM 51-40-02-OG-0 AND DWG 142A1150 WORK
